RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1934, Volume 41, Number 1, Pages 60–72 (Mi msb6445)  

Über diejenige Punktabbildung zweier Flächen, welche ihre Isometrie charakterisiert

N. Efimoff


Full text: PDF file (1178 kB)

Bibliographic databases:

Citation: N. Efimoff, “Über diejenige Punktabbildung zweier Flächen, welche ihre Isometrie charakterisiert”, Mat. Sb., 41:1 (1934), 60–72

Citation in format AMSBIB
\Bibitem{Efi34}
\by N.~Efimoff
\paper \"Uber diejenige Punktabbildung zweier Fl\"achen, welche ihre Isometrie charakterisiert
\jour Mat. Sb.
\yr 1934
\vol 41
\issue 1
\pages 60--72
\mathnet{http://mi.mathnet.ru/msb6445}
\zmath{https://zbmath.org/?q=an:0009.37503|60.1297.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6445
  • http://mi.mathnet.ru/eng/msb/v41/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:178
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020